# SDR DALA2015080604861

- Difficulty date: August 5, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1212-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT TIE TRACK BETWEEN BS 1212 - 1322.  THE TIE TRACK WAS REPLACED IAW SRM 51-10-3, PAR 14, 21, 26, 51-10-4, 51-30-1, AND 53-05 FIG 4C AND NDT SPM 0400-07, FIG 3, PAR 3, SHEET 1-2.
